# SDR CALA2014020390296

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 48,091 hours, 11,654 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unknown
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

APPROXIMATELY 200NM SOUTH OF IAH, FLIGHT LOST WEATHER RADAR, DUE TO THUNDERSTORMS IN SOUTH AMERICA.  CAPTAIN ELECTED TO AIR RETURN IAH.
